Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2014, Volume 10, Number 4, Pages 473–481 (Mi nd458)  

This article is cited in 2 scientific papers (total in 2 papers)

Control of a vehicle with omniwheels on a plane

Alexander A. Kilin, Andrei D. Bobykin

Udmurt State University, Universitetskaya 1, Izhevsk, 426034 Russia

Abstract: The problem of motion of a vehicle in the form of a platform with an arbitrary number of Mecanum wheels fastened on it is considered. The controllability of this vehicle is discussed within the framework of the nonholonomic rolling model. An explicit algorithm is presented for calculating the control torques of the motors required to follow an arbitrary trajectory. Examples of controls for executing the simplest maneuvers are given.

Keywords: omniwheel, roller bearing wheel, nonholonomic constraint, dynamical system, integrability, controllability.

Full text: PDF file (517 kB)
References: PDF file   HTML file
UDC: 531.3
MSC: 70F25, 70E18, 70E55, 70E60
Received: 04.09.2014
Revised: 14.10.2014

Citation: Alexander A. Kilin, Andrei D. Bobykin, “Control of a vehicle with omniwheels on a plane”, Nelin. Dinam., 10:4 (2014), 473–481

Citation in format AMSBIB
\Bibitem{KilBob14}
\by Alexander~A.~Kilin, Andrei~D.~Bobykin
\paper Control of a vehicle with omniwheels on a plane
\jour Nelin. Dinam.
\yr 2014
\vol 10
\issue 4
\pages 473--481
\mathnet{http://mi.mathnet.ru/nd458}


Linking options:
  • http://mi.mathnet.ru/eng/nd458
  • http://mi.mathnet.ru/eng/nd/v10/i4/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Adamov, “A Study of the Controlled Motion of a Four-wheeled Mecanum Platform”, Nelin. Dinam., 14:2 (2018), 265–290  mathnet  crossref  elib
    2. Yu. L. Karavaev, V. A. Shestakov, K. S. Yefremov, “Experimental Investigations of the Control Algorithm of a Mobile Manipulation Robot”, Rus. J. Nonlin. Dyn., 15:4 (2019), 487–495  mathnet  crossref  mathscinet  elib
  • Нелинейная динамика
    Number of views:
    This page:343
    Full text:201
    References:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021